# SDR SIMA9700282

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: F966A0102
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MKE - FLT 4321 - LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF FROM MKE.  WITH LANDING GEAR HANDLE IN THE UP POSITION AND HYD PRESSURE NORMAL.  THE LIGHT INDICATION SYSTEM SHOWED SIX GREEN LIGHTS AND ALSO THREE RED UNLOCK LIGHTS ON FORWARD PANEL.  CONTINUED FLIGHT TO ORD AND LANDED SAFELY.  RAI'D LANDING CONTROL LEVER AND PERFORMED OPS CHECK PER ATR-72 JIC TASKS.  OPS CHECK NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
